# SDR SWAA2021071985218

- Difficulty date: June 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL BS 540 LBL 1 WL 208. ; / [01] REMOVED CRACKED BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208.; [03] VERIFIED LOCATED AND DRILLED NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-05-0G-0. OK TO INSTALL NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208.; [04] INSTALLED NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A5240.; [05] VERIFIED INSTALLED NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A5240.; [06] COMPLETED
